# SDR IPXA2022072884626

- Difficulty date: July 18, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 24,606 hours, 15,036 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: A5714207120200
- Condition: Cracked
- Location: L/H Kruger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLH WING KRUGER FLAP AREA ANGLE P/N A572424207120200 IS CRACKEDREMOVED FABRICATED AND INSTALLED IAW SRM 51-40-21
